# SDR 95ZZZX2451

- Difficulty date: March 31, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Boeing 737204
- Aircraft serial: 19709
- System (JASC): 2761 · Drag Control Actuator
- Part: Bracket
- Part number: 65446461
- Condition: Corroded
- Location: Spoiler Actuator
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON DISSASSEMBLY AND PAINT COAT REMOVAL, PITTING CORROSION .080 DEEP DISCOVERED IN UPPER HOLE LT BOLT (AIRCRAFT LOCATION).  THIS BOLT IS THE LONGEST BOLT IN THE ASSY.  MOUNT ASSY AND ACTUATOR ARE MATCHED SET.  SUBMITTER SUGGESTS INCLUDING THIS ASSY FOR CORROSION INSPECTION DURING ITS PARTICULAR PHASE INSPECTION.
